Health knowledge made personal
Join this community!
› Share page:

my husband has been taking the exelon patch 9.5 mg for 3 days & is complaining about dizziness & nausea. What should I do?


Posted by wandered

My husband is 62 yrs old, weighs 160 lbs., is 5 ft 11 in.  He was taking the lower dosage of the Exelon patch with a small amount of dizziness, however, since the doctor raised his dosage to 9.5 mg., he complains of dizziness, and nausea, doesn't want to eat and he is already underweight.  What should I do?
 
Answers (3)
Sort by: Newest first | Oldest first
Talk to your doctor about the side effects and your concerns with weight loss. Your physician may know of other options.

Fisher gives you good advice. Look up the drug, google it, and read the side affects, I believe he is having some of them. Normally they subside, but always err on the side of caution. Patch is new. Most AD drugs sorry to say only work for short time if at all. Been down the path. I wish both you and your husband God's speed.

God Bless,

Joe

http://living-with-alzhiemers.blogspot.com/

Agree with Linda and Joe, the meds can have all kind of subtle and weird side effects, anything is possible, and everyone reacts slightly differently, sometimes they work wonderfully and sometimes many side effects/
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: